Existential ∅-definability of Henselian valuation rings

Journal of Symbolic Logic 80 (1):301-307 (2015)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1017/jsl.2014.13
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 49,017
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Definable Henselian Valuation Rings.Alexander Prestel - 2015 - Journal of Symbolic Logic 80 (4):1260-1267.
Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Boolean Products of Real Closed Valuation Rings and Fields.Jorge I. Guier - 2001 - Annals of Pure and Applied Logic 112 (2-3):119-150.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
A Generalization of von Neumann Regularity.Claude Sureson - 2005 - Annals of Pure and Applied Logic 135 (1-3):210-242.
Completions of Convexly Ordered Valuation Rings.Larry Mathews - 1994 - Mathematical Logic Quarterly 40 (3):318-330.
Diophantine Properties of Finite Commutative Rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
Henselian Valued Fields: A Constructive Point of View.Hervé Perdry - 2005 - Mathematical Logic Quarterly 51 (4):400-416.
Arithmetic Definability by Formulas with Two Quantifiers.Shih Ping Tung - 1992 - Journal of Symbolic Logic 57 (1):1-11.
Diophantine Equivalence and Countable Rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
A Valuation Ring Analogue of von Neumann Regularity.Claude Sureson - 2007 - Annals of Pure and Applied Logic 145 (2):204-222.

Analytics

Added to PP index
2016-06-30

Total views
6 ( #1,016,597 of 2,310,675 )

Recent downloads (6 months)
4 ( #263,517 of 2,310,675 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature